Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 19, NWS Omaha, NE

August 9, 2015Antelope County, Madison County, Nebraska

NWS Omaha, NE issued this flash flood warning at Aug 9, 2015, 6:30 PM CDT for Antelope County, Madison County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 6:30 PM CDT (23:30 UTC)
Expired
Aug 9, 2015, 9:30 PM CDT
In force
3 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Antelope County, NE, Madison County, NE

The radar

The Omaha radar (KOAX), 153 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1483 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WGUS53 KOAX 092330
FFWOAX
NEC003-119-100230-
/O.NEW.KOAX.FF.W.0019.150809T2330Z-150810T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
630 PM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ANTELOPE COUNTY IN NORTHEASTERN NEBRASKA...
  NORTHWESTERN MADISON COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 930 PM CDT
    
* AT 627 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR INDICATES 2 TO 4 INCHES
  OF RAIN HAVE FALLEN IN SOME SPOTS...ESPECIALLY NEAR AND EAST OF
  ELGIN...WITH AN ADDITIONAL 1 OR 2 INCHES OF RAIN POSSIBLE. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELGIN...OAKDALE...MEADOW GROVE AND TILDEN. 

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 48 AND 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4208 9799 4209 9770 4193 9765 4191 9808
      4192 9820 4198 9820

$$

DERGAN
2 follow-up statements
800 
WGUS73 KOAX 100030
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN AUG 9 2015

NEC003-119-100230-
/O.CON.KOAX.FF.W.0019.000000T0000Z-150810T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANTELOPE NE-MADISON NE-
730 PM CDT SUN AUG 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN ANTELOPE AND NORTHWESTERN MADISON COUNTIES...

AT 730 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS POSSIBLE.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... 
ELGIN...AS WELL AS RURAL AREAS SOUTH OF OAKDALE TO NEAR TILDEN.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 48 AND 61.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW IF YOU EXPERIENCE FLOODING. ACT QUICKLY TO
PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4208 9799 4209 9770 4193 9765 4191 9808
      4192 9820 4198 9820

$$

BCM
502 
WGUS73 KOAX 100225
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SUN AUG 9 2015

NEC003-119-100231-
/O.EXP.KOAX.FF.W.0019.000000T0000Z-150810T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANTELOPE NE-MADISON NE-
925 PM CDT SUN AUG 9 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ANTELOPE AND NORTHWESTERN
MADISON COUNTIES WILL EXPIRE AT 930 PM CDT...

THE HEAVY RAIN ENDED EARLIER...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. 

IF YOU EXPERIENCED FLOODING IN THE WARNED AREA EARLIER IN THE
EVENING...PLEASE REPORT THIS TO LOCAL LAW ENFORCEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 

LAT...LON 4208 9799 4209 9770 4193 9765 4191 9808
      4192 9820 4198 9820

$$

BCM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:14 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 9, 6:14 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
614 PM CDT SUN AUG 9 2015

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 333 PM CDT SUN AUG 9 2015

CHANCE FOR THUNDERSTORMS AND THEIR SEVERITY TONIGHT ARE THE PRIMARY
FORECAST CONCERNS.

THUNDERSTORMS WERE FIRING AT MID AFTERNOON ALONG A WEAK SURFACE
BOUNDARY STRETCHING FROM SOUTHEAST SOUTH DAKOTA INTO WESTERN
NEBRASKA. THESE STORMS HAVE PLENTY OF INSTABILITY AND SHEAR TO FEED
ON...SOME 2500 J/KG OF MLCAPE AND 40KT OF EFFECTIVE BULK SHEAR...AS
PER LATEST RAP OBJECTIVE ANALYSIS. ALREADY GETTING REPORTS OF SEVERE
HAIL JUST WEST OF OUR AREA WHERE VIGOROUS UPDRAFTS WERE SEEN. AND
FREEZING LEVELS ARE QUITE A BIT LOWER THAN LAST EVENING. SO A
CONTINUED HAIL THREAT IS CERTAINLY EXPECTED...WITH MODEST MICROBURST
POTENTIAL ALSO NOTED ON RAP PROGS.

PERHAPS A BIGGER SHOW WITH POTENTIALLY MORE WIDESPREAD SEVERE LATER
THIS EVENING IS POSSIBLE. MID LEVEL SHORTWAVE DIVING INTO WESTERN
SOUTH DAKOTA WILL CONTINUE SOUTHEAST THIS EVENING...PUSHING A COLD
FRONT ALONG WITH IT. SHEAR PROFILES SHOULD ACTUALLY INCREASE IN
MAGNITUDE GIVEN MID LEVEL SPEED MAX TIED TO WAVE. SHEAR VECTORS ARE
LINING UP NEARLY PARALLEL WITH EXPECTED FRONTAL/CONVECTIVE
LINE...SUPPORTING MORE OF A LINEAR STORM MODE. WIND
FIELDS...PREDICTED DOWNDRAFT CAPE AND LAYER THETA-E DIFFERENCES
APPROACHING 30 ALL SUGGEST SEVERE WIND POTENTIAL AS LINE RACES INTO
EASTERN NEBRASKA. SEVERAL MESOSCALE HI-RES MODELS ARE OFFERING
VARIED OPINIONS AROUND THIS LINE OF THINKING...SO WILL HIT EVENING
THUNDER CHANCES PRETTY HARD. EXPECT STORMS TO SLOWLY DIE OFF LATER
THIS EVENING AND OVERNIGHT AS THEY APPROACH INTERSTATE 80 AND
BEYOND...HOWEVER SEVERE THREAT APPEARS TO LINGER FOR SOME TIME AFTER
DARK.

BY MONDAY MORNING LINGERING STORMS SHOULD BE EXITING OUR
SOUTHEAST CWA. HOWEVER WEAK IMPULSE IN MID LEVEL FLOW COULD TAP
WANING INSTABILITY IN THE MID AFTERNOON TO PRODUCE A STORM OR TWO
IN SOUTHWEST IOWA. THEN NORTHERLY SURFACE FLOW UNDER HIGH PRESSURE
WILL FORETELL A RELATIVELY DRY PERIOD OVER THE NEXT COUPLE OF
DAYS.

HIGHS BOTH TUESDAY AND WEDNESDAY WILL GRADUALLY INCREASE INTO THE
LOWER AND MIDDLE 80S UNDER PLENTY OF SUNSHINE. AND DEW POINTS SHOULD
BE LOWER ON TUESDAY BEFORE BEGINNING TO RETURN WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 333 PM CDT SUN AUG 9 2015

OUR RELATIVELY QUIET WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH
THE REST OF THE WEEK. MID LEVEL HIGH PRESSURE RIDGE IS FORECAST BY
BOTH ECMWF AND GFS TO BUILD FROM THE SOUTHERN PLAINS INTO THE
NORTHERN ROCKIES...AND EXPAND A BIT TO THE EAST. THIS WILL TAKE MAIN
STORM TRACK NORTH AND EAST OF OUR AREA...AND ALLOW FOR WARMER
TEMPERATURES BOTH AT THE SURFACE AND ALOFT. WILL MAINTAIN OUR DRY
FORECAST UNTIL MAYBE SATURDAY NIGHT OR SUNDAY WHEN RIDGE IS FORECAST
TO BEGIN TO BREAK DOWN. HIGHS MAINLY IN THE UPPER 80S AND LOWER 90S
SHOULD PREVAIL.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 612 PM CDT SUN AUG 9 2015

BAND OF THUNDERSTORMS WILL AFFECT KOFK FOR THE FIRST FEW HOURS OF
THE TAF PERIOD. THEN ANOTHER LINE OF STORMS MOVING SOUTHEAST WILL
ENTER EASTERN NEBRASKA...AFFECTING KOFK BETWEEN 04Z AND 06Z...THEN
KLNK AND KOMA BETWEEN 06Z AND 09Z. MVFR CIGS/VSBYS WILL BE COMMON
IN STORMS...BUT BRIEFLY LOWER CONDITIONS ARE CERTAINLY POSSIBLE.
STRONG WINDS MAY ACCOMPANY STORMS AS WELL. BEHIND THIS SECOND BAND
OF THUNDERSTORMS...AREAS OF MVFR FOG ARE LIKELY THROUGH 14Z...WITH
A SMALL CHANCE OF MVFR/IFR CIGS AS WELL. THEN NORTH WINDS UNDER
12KT AND VFR CONDITIONS ARE FORECAST BEYOND 14Z AT ALL SITES.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...DERGAN
Hazardous weather outlook, Aug 9, 4:32 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
432 PM CDT SUN AUG 9 2015

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
432 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE IN NORTHEAST NEBRASKA EARLY THIS EVENING. THEN MORE
SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THROUGH
ABOUT MIDNIGHT AS FAR SOUTHEAST AS INTERSTATE 80.

SCATTERED THUNDERSTORMS AT LATE AFTERNOON ALONG A WEAK SURFACE
BOUNDARY IN NORTHEAST NEBRASKA COULD PRODUCE LARGE HAIL AND
DAMAGING WINDS. A BETTER CHANCE FOR SEVERE STORMS WILL COME FROM A
COLD FRONT MOVING SOUTHEAST FROM SOUTH DAKOTA...SCHEDULED TO
ARRIVE IN NORTHEAST NEBRASKA AT EARLY EVENING...THEN PROGRESS
TOWARD INTERSTATE 80 AROUND MIDNIGHT. INSTABILITY AND SHEAR WILL
BOTH BE CONDUCIVE FOR DAMAGING WINDS THROUGH THE EVENING BEFORE
STORMS WEAKEN AFTER MIDNIGHT.

SCATTERED THUNDERSTORMS WILL LIKELY LINGER OVER MUCH OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THROUGH THE NIGHT...ENDING FROM
NORTHWEST TO SOUTHEAST AFTER MIDNIGHT. BY MONDAY MORNING...MOST OF
THE ACTIVITY WILL HAVE MOVED EAST OF NEBRASKA AND SOUTHWEST IOWA.
THERE IS A SMALL CHANCE NON SEVERE THUNDERSTORMS COULD POP UP
MONDAY AFTERNOON IN SOUTHWEST IOWA.

FLOODING WILL REMAIN POSSIBLE ALONG THE NISHNABOTNA RIVER NEAR
HAMBURG AND THE WEST NISHNABOTNA NEAR RIVERTON AS WATER FROM
SUNDAY NIGHT RAINFALL CONTINUES TO MOVE DOWN THOSE WATERWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN PART OF NORTHEAST
AND EAST CENTRAL NEBRASKA...AS WELL AS WEST CENTRAL IOWA.

In the hours before

Special weather statement, Aug 9, 4:52 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
452 PM CDT SUN AUG 9 2015

NEZ016-017-031-092230-
ANTELOPE NE-PIERCE NE-MADISON NE-
452 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANTELOPE...NORTHERN
MADISON AND SOUTHERN PIERCE COUNTIES UNTIL 530 PM CDT...

AT 451 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OAKDALE...OR 29 MILES WEST OF NORFOLK...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...PIERCE...NELIGH...BATTLE CREEK...OAKDALE...MEADOW GROVE...
HADAR...TILDEN AND WILLOW CREEK STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 39 AND 74.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 160 AND 169.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4218 9811 4222 9739 4189 9747 4204 9818
TIME...MOT...LOC 2151Z 278DEG 26KT 4209 9800

KERN
Special weather statement, Aug 9, 5:36 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
536 PM CDT SUN AUG 9 2015

NEZ016-030>032-042-092315-
ANTELOPE NE-PLATTE NE-STANTON NE-BOONE NE-MADISON NE-
536 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL STANTON...
SOUTHEASTERN ANTELOPE...NORTHEASTERN BOONE...MADISON AND NORTHERN
PLATTE COUNTIES UNTIL 615 PM CDT...

AT 536 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEADOW GROVE...OR 20 MILES WEST OF NORFOLK...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...BATTLE CREEK...MEADOW GROVE AND TILDEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 53 AND 67.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 136 AND 155.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4188 9804 4208 9788 4199 9731 4172 9745
TIME...MOT...LOC 2236Z 277DEG 29KT 4201 9782

KERN
Local storm report, Aug 9, 5:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 PM CDT SUN AUG 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             OAKDALE                 42.07N 97.97W
08/09/2015  E1.00 INCH       ANTELOPE           NE   TRAINED SPOTTER

            MOSTLY PEA TO MARBLE SIZED HAIL...BIGGEST WAS QUARTER
            SIZE.

&&

BMAYES
Special weather statement, Aug 9, 5:59 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
559 PM CDT SUN AUG 9 2015

NEZ016-030-092345-
ANTELOPE NE-BOONE NE-
559 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ANTELOPE AND
NORTHWESTERN BOONE COUNTIES UNTIL 645 PM CDT...

AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF CUMMINSVILLE...OR 38 MILES NORTHEAST OF ORD...MOVING
EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELGIN...PETERSBURG AND LORETTO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4202 9830 4202 9829 4197 9788 4173 9799
      4182 9830
TIME...MOT...LOC 2259Z 276DEG 30KT 4195 9835

KERN
Special weather statement, Aug 9, 6:12 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
612 PM CDT SUN AUG 9 2015

NEZ016-030>032-042-100000-
ANTELOPE NE-PLATTE NE-STANTON NE-BOONE NE-MADISON NE-
612 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL STANTON...
SOUTHEASTERN ANTELOPE...NORTHEASTERN BOONE...MADISON AND NORTHERN
PLATTE COUNTIES UNTIL 700 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF OAKDALE...OR 26 MILES WEST OF NORFOLK...MOVING EAST AT
25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISON AND BATTLE CREEK.

THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 136 AND 153.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4188 9804 4205 9798 4198 9736 4173 9746
TIME...MOT...LOC 2312Z 279DEG 21KT 4196 9793

KERN
Special weather statement, Aug 9, 6:25 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
625 PM CDT SUN AUG 9 2015

NEZ011-016-017-100015-
ANTELOPE NE-KNOX NE-PIERCE NE-
625 PM CDT SUN AUG 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANTELOPE...SOUTH CENTRAL
KNOX AND NORTHWESTERN PIERCE COUNTIES UNTIL 715 PM CDT...

AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ORCHARD...OR 19 MILES SOUTHEAST OF ONEILL...MOVING NORTHEAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CREIGHTON...ORCHARD...CENTER...WINNETOON...ROYAL...BAZILE MILLS...
ASHFALL FOSSIL BEDS STATE HISTORICAL PARK AND THE HIGHWAY 14 AND 59
JUNCTION.

THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 329 AND
344.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4239 9830 4262 9787 4243 9769 4227 9830
TIME...MOT...LOC 2325Z 241DEG 40KT 4232 9832

KERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:01 PM CDTSpecial Weather StatementOAXNemaha44 min
Aug 8, 8:38 PM CDTSevere Thunderstorm WarningOAXNemaha52 min
Aug 8, 8:57 PM CDTTornado WarningOAXNemaha, Richardson33 min
Aug 8, 9:02 PM CDTSevere Thunderstorm WarningOAXNemaha28 min
Aug 8, 9:18 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha27 min
Aug 8, 9:25 PM CDTTornado WarningOAXJohnson, Nemaha35 min
Aug 8, 9:31 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson29 min
Aug 8, 10:00 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson45 min
Aug 8, 10:13 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Pawnee, Richardson3 hr
Aug 8, 10:16 PM CDTSevere Thunderstorm WarningOAXRichardson29 min
Aug 8, 10:27 PM CDTSevere Thunderstorm WarningOAXRichardson18 min
Aug 8, 10:33 PM CDTTornado WarningOAXRichardson27 min
Aug 8, 10:45 PM CDTSevere Thunderstorm WarningOAXRichardson30 min
Aug 8, 11:24 PM CDTSpecial Weather StatementOAXCass51 min
Aug 9, 12:04 AM CDTAreal Flood AdvisoryOAXDouglas, Sarpy3 hr
Aug 9, 12:20 AM CDTSpecial Weather StatementOAXCass40 min
Aug 9, 12:58 AM CDTSpecial Weather StatementOAXCass47 min
Aug 9, 2:19 AM CDTAreal Flood AdvisoryOAXCass, Sarpy3 hr
Aug 9, 2:43 PM CDTSpecial Weather StatementOAXKnox47 min
Aug 9, 2:50 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox40 min
Aug 9, 2:58 PM CDTSevere Thunderstorm WarningOAXKnox32 min
Aug 9, 3:31 PM CDTSpecial Weather StatementOAXAntelope44 min
Aug 9, 3:39 PM CDTSpecial Weather StatementOAXKnox36 min
Aug 9, 4:17 PM CDTSpecial Weather StatementOAXPierce43 min
Aug 9, 4:52 PM CDTSpecial Weather StatementOAXMadison38 min
Aug 9, 5:04 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce26 min
Aug 9, 5:36 PM CDTSpecial Weather StatementOAXMadison39 min
Aug 9, 5:59 PM CDTSpecial Weather StatementOAXBoone46 min
Aug 9, 6:07 PM CDTAreal Flood AdvisoryOAXAntelope, Madison3 hr
Aug 9, 6:12 PM CDTSpecial Weather StatementOAXMadison48 min
Aug 9, 6:25 PM CDTSpecial Weather StatementOAXKnox50 min
Aug 9, 6:41 PM CDTSpecial Weather StatementOAXBoone49 min

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.